# SDR 2008FA0000267

- Difficulty date: April 7, 2008
- Submitted: April 21, 2008
- Operation: General aviation
- Aircraft: N872JM
- Make and model: Bbavia 7GCAA
- Aircraft serial: 42299
- Engine: Lyc O320B2B
- Propeller: Snsnch 74DM
- System (JASC): 5751 · Ailerons
- Part: Rib
- Condition: Bowed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED THE RT AILERON DUE TO REPORTS OF BINDING BETWEEN THE AILERON AND WING DURING AEROBATIC MANEUVERS.  ON THE GROUND THE IB AILERON TO AILERON BAY RIB CLEARANCE WAS APPROX .0625 INCH.  IAW TECH SUPPORT THE CLEARANCE SHOULD BE .2500 INCH.  THE WING IB AILERON BAY RIB APPEARED TO HAVE BOWED DUE TO FABRIC SHRINKAGE OVER TIME, CAUSING THE INTERFERENCE.  THE IB AILERON RIB FABRIC WAS OPENED, THE RIB WAS RELOCATED OB .1875 INCH, AND THE FABRIC WAS REPAIRED UTILIZING NEW TAPES AND THE SUPERFLITE PROCESS.  THE REPAIR WAS PAINTED WITH FLEX AGENT ADDED.  IAW TECH SUPPORT, AILERON BALANCING WAS NOT REQUIRED.  REINSTALLED AILERON.  AILERON CLEARANCE AND OPERATION SATISFACTORY.  (K)
